• Numark Aspirin Dispersible 300mg Tablets 32
P

Numark Aspirin Dispersible 300mg Tablets 32

  • Brand: Numark
  • Product Code: 1074640
  • Availability: In Stock

£1.49 (inc VAT)

Aspirin dispersible 300mg tablets are for the relief of mild to moderate pain including sysmptoms such as headache.

As this is a pharmacy medicine, we need to ask you a few confidential questions about your use of the medicine, so that our pharmacist can assess if it is suitable for you.


Safety Questions

 

KEY POINTS:

  • For grown-ups and children 16 years and over
Aspirin 300mg. Also contains lactose, sodium saccharin, potato starch, citric acid, sodium lauryl sulphate, talc and calcium carbonate.
Like many medicines, Aspirin may occasionally cause side-effects in some patients, particularly when you first start taking it. Effects may include:

Allergic Reactions - runny nose, itchy skin, swelling and worsening of asthma.

Effects on the gastrointestinal system - stomach ulcers or bleeding which can be severe (you may develop bloody or black tarry stools, severe stomach pain and vomit blood), stomach irritation (mild stomach pain, heartburn and feeling sick) and inflammation of the liver.

Effects on the blood - anaemia, changes in numbers and types of blood cells. If you have an increase in number of nose bleeds or notice that you bruise more easily or have more infections talk to your doctor.

Effects on the ear - ringing or buzzing in the ear.

Salicylism - if you take large doses for a long time you may develop symptoms of salicylism, these include: dizziness, ringing or buzzing in the ear, deafness, sweating, feeling or being sick, headache and confusion.

If you are concerned about any side-effects or have any other unusual effects, tell your doctor immediately and seek advice.

There is a possible association between aspirin and Reye's syndrome when given to children. Reye's syndrome is a very rare disease, which can be fatal. For this reason aspirin should not be given to children aged under 16 years, unless on the advice of a doctor.

Tell your doctor before taking if you:

  • are pregnant, plan to become pregnant or are breast feeding.
  • are sensitive to aspirin, other ingredients in the product, salicylates or non-steroidal anti-inflammatory drugs (NSAIDs). You may have developed difficulty breathing, a runny nose, itchy skin or swelling after taking aspirin or a NSAID previously.
  • If you have been told by your doctor that you have an intolerance to some sugars, contact your doctor before taking this medicinal product, as it contains lactose.
  • have a stomach ulcer or a history of stomach ulcers or indigestion.
  • have haemophilia or other blood clotting disorder.
    are anaemic or suffer from a deficiency of the enzyme glucose-6-phosphate dehydrogenase, this can cause episodes of anaemia after eating certain foods such as fava beans (favism).
  • have asthma, or suffer from allergies.
  • have nasal polyps.
  • have heart, liver or kidney problems.
  • have an overactive thyroid gland.
  • have gout.
  • are dehydrated.
  • have systemic lupus erythematosus (SLE) or other connective tissue disease.
  • are taking other medicines such as anticoagulants (medicines to stop blood clotting eg warfarin and heparin), water tablets (diuretics eg spironolactone, frusemide, acetazolamide), medicines which make your urine more alkaline (eg antacids, citrates), medicines to treat gout (eg probenecid, sulphinpyrazone), methotrexate, antidiabetics, corticosteroids, metoclopramide, domperidone, mifepristone, dipyridamole, anti-epileptic medicines (eg phenytoin, sodium valproate), other non-steroidal anti-inflammatory medicines - NSAIDs (eg ibuprofen or naproxen), medicines which can cause hearing problems (eg vancomycin) and any that you may have bought without a prescription.
  • alcohol may increase the risk of side effects. Avoid alcohol whilst taking aspirin.
  • If you need to have an operation including having teeth removed tell your doctor or dentist that you are taking aspirin. Aspirin may interfere with some laboratory tests such as urine tests.

Do not use the tablets after the expiry date shown on the product packaging. Keep the tablets stored below 25°C in a dry place and in the original packaging. This medicine is for you only. never give it to anyone else. It may harm them, even if their symptoms are the same as yours.

Give any medicines you no longer need to your pharmacist for safe disposal.

The usual dosage:

Adults: For oral use. 1 to 3 tablets to be dispersed in water every 4 hours, or as directed by your doctor. Not more than 4 doses in 24 hours.

A lower dose is recommended for the elderly.

Do not give to children under 16 years of age unless advised by a doctor.

If symptoms persist for more than 3 days you should consult your doctor.

Do not exceed the stated dose.
1 box
Aspirin dispersible 300mg tablets are for the relief of mild to moderate pain including sysmptoms such as headache.

Write a review

Note: HTML is not translated!
    Bad           Good
Captcha

Tags: aspirin, numark,